# SDR DALA2017122108781

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 3L STA Y=1437 AT AFT ACCESSORY COMPT. CRACK ON LONG 3L STA Y=1437 AT AFT ACCESSORY COMPT. WAS REPAIRED PER SRM 53-02 PAR 12.
